• question-icon

    Does milk of magnesia aggravate tinnitus?

default
Posted on Wed, 2 Aug 2017 in Medicines and Side Effects
Question: I take lithium for depression. Also have tinnitus. I take milk of magnesia and Senokot s for the constipation. Is this ok or am i aggravating tinnitus?
doctor
Answered by Dr. Ashok Kumar 37 minutes later
Brief Answer:
Please monitor your lithium level

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

From the available description I do not feel there is risk of aggravating tinnitus as milk of magnesia have little interaction with lithium. I understand that both of them are similar but studies are yet to establish any significant interaction.

However it is important to monitor lithium level every month as recommended by various health organisations. In case there is change in dose of anything it is important to monitor lithium after one week of change rather than one month.

I hope this helps you.
Feel free to write back to me.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Lithium

doctor1 MD

My son is currently in the hospital trying to get stabilized. When he went in his lithium level was less than 1. I know that he takes his medicine....

doctor1 MD

Hallo I got psoriasis from while using lithium. But at that time was not masturbating for 6 months or a 1 year, started masturbating because of bad...

doctor1 MD

Currently on lamictal 150 twice a day and Siloam. My dr has just introduced lithium which I m not happy about. My concerns are the weight gain and...

doctor1 MD

I am on 12.5 of paroxitne right now with lithium 300mg in the night and bupropion150 mg with lithium 300mg in the morning for the last 32 days but...

doctor1 MD

SIR I HAVE BEEN TAKING 2MG CLONAZEPAM SINCE 1998. MAY I BE TOLERENT TO IT? WITH IT I HAVE BEEN TAKING 400MG QUTIAPIN PLAIN +10MG ZOLFRESH+ 600MG...

doctor1 MD

SIR I HAVE BEEN SUFFERING RADHER MORE BY INSOMNIA THAN BIPOLAR DISORDER SINCE1998.I HAVE BEEN TREATED BY PSYCHITRIST. MY DOSE WAS 1 -2MG...

doctor1 MD

Hi. I have been diagnosed at Stanford with hyperparathyroidism with large goiters growing up toward the carotid vein and down the inside lining of...

Get personalised answers from verified doctor in minutes across 80+ specialties

198 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2